# SDR IPXA2024091167271

- Difficulty date: August 20, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 44,206 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14N514040
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CORROSION ON RCB WALL FOUND LIGHT SURFACE CORROSION ON TOP OF FLOOR STRUCTURE FROM STA. 320 TO 380 LBL 69" TO RBL 69". MARKED 4-030 ,ATA 53 SKILL STR. ACCOMPLISHED VT-SAA EA 757-5300-01-BO267 IR AND E0-91223-REQ1. REPOSITIONED CENTER AIR DUCT UNDER FLOOR IAW B757 AMM 21-23-01-308-198, AMM 20-11-00-912-001 TW ID#19-979 D/D 12FEB2025. NO LEAKS NOTED.
